# SDR 04FDEA01725

- Difficulty date: June 14, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT (FLAP SIDE) I/B FLAP O/B HINGE, O/B PIVOT BORE SPOTFACE CORRODED.  RT AFT (FLAP SIDE) I/B FLAP O/B HINGE, O/B PIVOT BORE SPOTFACE   CORROSION REMOVED AND REPAIRED AS PER CMM 57-52-03 PAGES 442-443.  ORIGINAL THICKNESS=0.652 INCH, REMAINING THICKNESS=0.585 INCH, MATERIAL REMOVED=0.067 INCH, AND FOUND WITHIN LIMIT AS PER CMM 57-52-03.
